# SDR ASAA0842630

- Difficulty date: January 17, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545816501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 328 FRAME AT STR 28R.  CORROSION ON FRAME AT BS 328 STR 28R BLENDED BEYOND LIMITS IAW B737 400 SRM 53 10 07 FIG 1.  REPAIR PART MADE FROM 0.0407 7075TG PDH 10978S AND 0.052" 7075TG PDH 11425 IAW B737 400 SRM 53 00 07. REPAIR 5 FIG 201.  REPAIR PART INSTALLED IAW B737 400 SRM 51 40 02.
